# SDR SWAA2021090203880

- Difficulty date: August 4, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG STRUT DOOR CRACKED AT HINGE ATTACH ; / [01] REMOVED LEFT MLG CENTER DOOR AND INNER DOOR AS PER B737-700 AMM 32-13-11-000-802; 32-13-11-000-804.; [02] VERIFIED 1;COMPLETE; [03] OK TO INSTALL NEW DOOR; [04] OK TO INSTALL INNER DOOR; [05] PARTIALLY INSTALLED LEFT MLG CENTER DOOR AND INNER DOOR REF B737-700; AMM 32-13-11-420-802 AND 32-13-11-420-804; [06] PART REQUIREMENT ADDED REMOTELY; [07] INSTALLED LEFT MLG CENTER DOOR AS PER B737-700 AMM 32-13-11-420-802 AND INNER DOOR 32-13-11-420-804 UP TO STEP 5 (H)(1)(I).; [08] B/C 168697 B/C 166742; [09] VERIFIED STEP 5 . ONLY POSITIONED; [10] VERIFIED STEP 7.; [11] REMOVED AND REPLACED LT MLG STRUT DOOR PER B737-700 AMM 32-13-11-000-802; AMM 32-13-11-000-804; AMM 32-13-11-420-802; AMM 32-13-11-804. ACCOMPLISHED ADJUSTMENTS AND CHECKS SATISFACTORILY PER AMM 32-13-11-820-801.; [12] VERIFIED OPS CHECK AND ALL MEASUREMENTS
